# SDR WRXR20250106002

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010045
- Condition: Chafed
- Location: Zone 500
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WS220 LOWER WING SKIN HAS CHAFFING COMMON TO THE 595AB FAIRING SEAL. BLENDED LH WS220 LOWER WING SKIN COMMON TO THE 595AB FAIRING SEAL. SHOT PEENED REWORKED AREA.
